# SDR SWAA2022072524202

- Difficulty date: June 29, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS AN AREA OF DELAMINATION ON THE OUTER SURFACE SKIN 37' FROM I/B EDGE; 9' FROM FWD EDGE / [01] IDENTIFIED MATERIAL OF PANEL 193AR IAW SRM 53-40-70-0I-1 FIGURE 1-2; ITEM 18; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.B(6)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-40-70-2R-1 PARA 4.B(2) AND 4.D(2); TABLE 202;[02] CORRECTION TO STEP 1  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.A(6) REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-40-70-2R-1 PARA 4.B(1) AND 4.D(2); TABLE 201;[03] VALIDATED REPAIR PER SRM 51-70-05-2R-1;[08] FABRICATED REPAIR PLIES FROM BMS 8-139 LOT 1495212-1 AND BMS 5-154 LOT 1491919-1 IAW SRM 51-70-05-2R-1 PARA 4.C;[09] INSTALLED REPAIR PLIES; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-1 PARA 4.C-E HOT BONDER ID NCX000523 SN 11051262 DATE 06/2023;[
